Alert archive / Ohio / River Flood Warnings in 2014

River Flood Warning 32, NWS Cleveland, OH

April 3, 2014Hancock County, Ohio

NWS Cleveland, OH issued this river flood warning at Apr 3, 2014, 10:50 PM EDT for Hancock County, Ohio. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Apr 3, 2014, 10:50 PM EDT (02:50 UTC)
Expired
Apr 4, 2014, 3:12 PM EDT
In force
16 hr
Issued by
NWS Cleveland, OH
Flood severity
Minor

County Hancock County, OH

The radar

The Cleveland radar (KCLE), 158 km from the middle of the area, began a volume at 02:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Eagle Creek above Findlay (FECO1). The gauge peaked at 9.66 ft at Apr 4, 2014, 8:00 AM EDT.

actionminormoderatemajor51004/0404/05
Action stage
8 ft
Minor stage
9 ft
Moderate stage
10 ft
Major stage
11 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04188496, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

848 
WGUS41 KCLE 040250
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1050 PM EDT THU APR 3 2014

...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN OHIO...

  PORTAGE RIVER AT WOODVILLE
  MAUMEE RIVER NEAR GRAND RAPIDS
  MAUMEE RIVER AT WATERVILLE
  SCIOTO RIVER NEAR LARUE
  EAGLE CREEK ABOVE FINDLAY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC095-173-041050-
/O.NEW.KCLE.FL.W.0028.140404T1952Z-000000T0000Z/
/GRRO1.2.ER.140404T1952Z.140406T0000Z.000000T0000Z.NO/
1050 PM EDT THU APR 3 2014

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MAUMEE RIVER NEAR GRAND RAPIDS
* FROM FRIDAY AFTERNOON UNTIL FURTHER NOTICE
* AT  2:00 PM THURSDAY THE STAGE WAS...5.1 FEET 
* MODERATE FLOODING IS FORECAST 
* FLOOD STAGE IS 15.0 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY FRIDAY AFTERNOON AND RISE TO 
  NEAR 17.9 FEET BY SATURDAY EVENING. ADDITIONAL RISES ARE POSSIBLE 
  THEREAFTER.
* AT 18.0 FEET...WATER STARTS TO COVER FRONT STREET JUST WEST OF THE 
  GRAND RAPIDS BUSINESS DISTRICT OVER PORTIONS OF BEAVER, WEST, AND 
  MILL STREETS. CAMPGROUNDS ALONG THE RIVER ARE UNDER WATER. 

$$

OHC095-173-041049-
/O.NEW.KCLE.FL.W.0029.140404T1618Z-000000T0000Z/
/WTVO1.2.ER.140404T1618Z.140406T0000Z.000000T0000Z.NO/
1050 PM EDT THU APR 3 2014

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MAUMEE RIVER AT WATERVILLE
* FROM FRIDAY AFTERNOON UNTIL FURTHER NOTICE
* AT 10:00 PM THURSDAY THE STAGE WAS...5.8 FEET 
* MODERATE FLOODING IS FORECAST 
* FLOOD STAGE IS 9.0 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY FRIDAY AFTERNOON AND RISE TO 
  NEAR 12.7 FEET BY SATURDAY EVENING. ADDITIONAL RISES ARE POSSIBLE 
  THEREAFTER.
* AT 12.0 FEET...THE SIDE CUT METRO PARK IS INUNDATED.

$$

OHC123-143-173-041049-
/O.NEW.KCLE.FL.W.0030.140404T1358Z-000000T0000Z/
/WDVO1.1.ER.140404T1358Z.140405T1200Z.000000T0000Z.NO/
1050 PM EDT THU APR 3 2014

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE PORTAGE RIVER AT WOODVILLE
* FROM FRIDAY MORNING UNTIL FURTHER NOTICE
* AT 10:30 PM THURSDAY THE STAGE WAS...5.8 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 9.0 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND RISE TO 
  NEAR 9.9 FEET BY SATURDAY MORNING. ADDITIONAL RISES ARE POSSIBLE 
  THEREAFTER.
* AT 9.0 FEET...THE RIVER INUNDATES LOWER PORTIONS OF TRAIL MARKER 
  PARK.

$$

OHC101-041049-
/O.NEW.KCLE.FL.W.0031.140404T1300Z-000000T0000Z/
/LARO1.1.ER.140404T1300Z.140405T0600Z.000000T0000Z.NO/
1050 PM EDT THU APR 3 2014

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SCIOTO RIVER NEAR LARUE
* FROM FRIDAY MORNING UNTIL FURTHER NOTICE
* AT 10:00 PM THURSDAY THE STAGE WAS...9.4 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 11.0 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND RISE TO 
  NEAR 12.2 FEET BY EARLY SATURDAY MORNING. ADDITIONAL RISES ARE 
  POSSIBLE THEREAFTER.
* AT 12.0 FEET...FLOODING OCCURS IN LOWLAND AREAS IN AND AROUND THE 
  VILLAGE OF LARUE. ROUTE 37 AND PARTS OF VINE STREET INUNDATED. 

$$

OHC063-041049-
/O.NEW.KCLE.FL.W.0032.140404T0250Z-140404T1135Z/
/FECO1.1.ER.140404T0247Z.140404T0400Z.140404T0535Z.UU/
1050 PM EDT THU APR 3 2014

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE EAGLE CREEK ABOVE FINDLAY
* FROM THIS EVENING UNTIL FRIDAY MORNING
* AT 10:00 PM THURSDAY THE STAGE WAS...8.9 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 9.0 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY TONIGHT AND RISE TO NEAR 9.1 
  FEET BY LATE TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE
  TONIGHT.
* AT 9.0 FEET...EAGLE CREEK WILL OVERRUN ITS BANKS AND BEGIN TO 
  INUNDATE PORTIONS OF FREMONT AND GRACELAND AVENUE. 

$$
3 follow-up statements
207 
WGUS81 KCLE 040946
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
546 AM EDT FRI APR 4 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  PORTAGE RIVER AT WOODVILLE
  BLACK RIVER AT ELYRIA
  BLANCHARD RIVER NEAR FINDLAY
  MAUMEE RIVER NEAR GRAND RAPIDS
  MAUMEE RIVER AT WATERVILLE
  SCIOTO RIVER NEAR LARUE
  KILLBUCK CREEK NEAR KILLBUCK
  EAGLE CREEK ABOVE FINDLAY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC123-143-173-041746-
/O.CON.KCLE.FL.W.0030.140404T0936Z-000000T0000Z/
/WDVO1.1.ER.140404T0920Z.140405T1800Z.000000T0000Z.NO/
546 AM EDT FRI APR 4 2014

THE FLOOD WARNING CONTINUES FOR
  THE PORTAGE RIVER AT WOODVILLE.
* FROM EARLY THIS MORNING UNTIL FURTHER NOTICE.
* AT  5:30 AM FRIDAY THE STAGE WAS 9.0 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 9.6 FEET BY SATURDAY 
  AFTERNOON THEN BEGIN FALLING.
* AT 9.0 FEET...THE RIVER INUNDATES LOWER PORTIONS OF TRAIL MARKER 
  PARK.

$$

OHC093-041746-
/O.CON.KCLE.FL.W.0033.000000T0000Z-140405T0938Z/
/ELRO1.1.ER.140404T0704Z.140404T1750Z.140405T0338Z.NO/
546 AM EDT FRI APR 4 2014

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER AT ELYRIA.
* AT  5:00 AM FRIDAY THE STAGE WAS 9.9 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 10.0 FEET BY THIS AFTERNOON.
  THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.
* AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP.

$$

OHC063-041746-
/O.CON.KCLE.FL.W.0026.140404T1744Z-140406T0000Z/
/FDYO1.2.ER.140404T1744Z.140405T0000Z.140405T1800Z.NO/
546 AM EDT FRI APR 4 2014

THE FLOOD WARNING CONTINUES FOR
  THE BLANCHARD RIVER NEAR FINDLAY.
* FROM THIS AFTERNOON TO SATURDAY EVENING.
* AT  5:00 AM FRIDAY THE STAGE WAS 9.6 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND RISE TO 
  NEAR 12.7 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY SATURDAY AFTERNOON.
* AT 12.0 FEET...WATER IMPACTS RIVER STREET AND APPLE ALLEY ON THE 
  WEST SIDE OF FINDLAY...BLANCHARD STREET BETWEEN SANDUSKY AND MAIN 
  CROSS...AND SEVERAL STREETS SOUTH OF CLINTON COURT NEAR RIVERSIDE 
  PARK.
* AT 11.0 FEET...FLOODING IMPACTS AREAS NEAR RIVERSIDE PARK AND EAST 
  MAIN CROSS STREET IN THE CITY OF FINDLAY.

$$

OHC095-173-041746-
/O.CON.KCLE.FL.W.0028.140404T1952Z-000000T0000Z/
/GRRO1.2.ER.140404T1952Z.140406T0000Z.000000T0000Z.NO/
546 AM EDT FRI APR 4 2014

THE FLOOD WARNING CONTINUES FOR
  THE MAUMEE RIVER NEAR GRAND RAPIDS.
* FROM THIS AFTERNOON UNTIL FURTHER NOTICE.
* AT  2:00 PM THURSDAY THE STAGE WAS 5.1 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND RISE 
  TO NEAR 17.9 FEET BY SATURDAY EVENING.
* AT 16.5 FEET...THURSTON STATE PARK FLOODED. LOW LYING LAND NEAR 
  GRAND RAPIDS FLOODS. 
* AT 15.0 FEET...LOWLAND FLOODING NEAR THE TOWN OF GRAND RAPIDS AND 
  SECONDARY ROADS. 

$$

OHC095-173-041746-
/O.CON.KCLE.FL.W.0029.140404T1101Z-000000T0000Z/
/WTVO1.2.ER.140404T1101Z.140406T0600Z.000000T0000Z.NO/
546 AM EDT FRI APR 4 2014

THE FLOOD WARNING CONTINUES FOR
  THE MAUMEE RIVER AT WATERVILLE.
* UNTIL FURTHER NOTICE.
* AT  5:00 AM FRIDAY THE STAGE WAS 8.7 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING AND RISE TO NEAR 
  12.8 FEET BY EARLY SUNDAY MORNING.
* AT 12.0 FEET...THE SIDE CUT METRO PARK IS INUNDATED.
* AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER.

$$

OHC101-041746-
/O.CON.KCLE.FL.W.0031.140404T0936Z-000000T0000Z/
/LARO1.1.ER.140404T0834Z.140405T0600Z.000000T0000Z.NO/
546 AM EDT FRI APR 4 2014

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR LARUE.
* FROM EARLY THIS MORNING UNTIL FURTHER NOTICE.
* AT  5:00 AM FRIDAY THE STAGE WAS 11.1 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 12.2 FEET BY SATURDAY 
  MORNING THEN BEGIN FALLING.
* AT 12.0 FEET...FLOODING OCCURS IN LOWLAND AREAS IN AND AROUND THE 
  VILLAGE OF LARUE. ROUTE 37 AND PARTS OF VINE STREET INUNDATED. 
* AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE 
  RIVER.

$$

OHC075-169-041746-
/O.CON.KCLE.FL.W.0027.140404T1708Z-000000T0000Z/
/KILO1.1.ER.140404T1708Z.140405T0600Z.000000T0000Z.NO/
546 AM EDT FRI APR 4 2014

THE FLOOD WARNING CONTINUES FOR
  THE KILLBUCK CREEK NEAR KILLBUCK.
* FROM THIS AFTERNOON UNTIL FURTHER NOTICE.
* AT  5:00 AM FRIDAY THE STAGE WAS 13.8 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND RISE TO 
  NEAR 15.7 FEET BY SATURDAY MORNING.
* AT 15.0 FEET...SEVERAL LOW LYING ROADS IN HOLMES COUNTY INCLUDING 
  COUNTY ROAD 1...TOWNSHIP ROAD 91...AND COUNTY ROAD 621 ARE FLOODED.

$$

OHC063-041745-
/O.CON.KCLE.FL.W.0032.000000T0000Z-140404T2113Z/
/FECO1.1.ER.140404T0252Z.140404T1000Z.140404T1513Z.UU/
546 AM EDT FRI APR 4 2014

THE FLOOD WARNING CONTINUES FOR
  THE EAGLE CREEK ABOVE FINDLAY.
* AT  5:00 AM FRIDAY THE STAGE WAS 9.5 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE TO AROUND 9.6 FEET THIS MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY LATE AFTERNOON.
* AT 9.0 FEET...EAGLE CREEK WILL OVERRUN ITS BANKS AND BEGIN TO 
  INUNDATE PORTIONS OF FREMONT AND GRACELAND AVENUE. 

$$
399 
WGUS81 KCLE 041243
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
843 AM EDT FRI APR 4 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  EAGLE CREEK ABOVE FINDLAY
  PORTAGE RIVER AT WOODVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC123-143-173-042043-
/O.CON.KCLE.FL.W.0030.000000T0000Z-000000T0000Z/
/WDVO1.1.ER.140404T0920Z.140405T1200Z.000000T0000Z.NO/
843 AM EDT FRI APR 4 2014

THE FLOOD WARNING CONTINUES FOR
  THE PORTAGE RIVER AT WOODVILLE.
* AT  8:30 AM FRIDAY THE STAGE WAS 9.5 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 11.2 FEET BY SATURDAY 
  MORNING THEN BEGIN FALLING.
* AT 11.0 FEET...THE RIVER FLOODS TRAIL MARKER PARK UP TO ERIE 
  STREET.



$$

OHC063-042043-
/O.EXT.KCLE.FL.W.0032.000000T0000Z-140405T0500Z/
/FECO1.1.ER.140404T0252Z.140404T1400Z.140404T2300Z.UU/
843 AM EDT FRI APR 4 2014

THE FLOOD WARNING CONTINUES FOR
  THE EAGLE CREEK ABOVE FINDLAY.
* AT  8:00 AM FRIDAY THE STAGE WAS 9.7 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL REMAIN NEAR 9.7 FEET THROUGH LATE 
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.
* AT 10.0 FEET...WATER FROM THE EAGLE CREEK WILL IMPACT PORTIONS OF 
  SOUTH BLANCHARD STREET...BROOKSIDE DRIVE...FREMONT AND GRACELAND 
  STREETS. 


$$
478 
WGUS81 KCLE 041912
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
312 PM EDT FRI APR 4 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...

  EAGLE CREEK ABOVE FINDLAY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC063-041942-
/O.CAN.KCLE.FL.W.0032.000000T0000Z-140405T0500Z/
/FECO1.1.ER.140404T0252Z.140404T1230Z.140404T1532Z.UU/
312 PM EDT FRI APR 4 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE EAGLE CREEK ABOVE FINDLAY.
* AT  3:00 PM FRIDAY THE STAGE WAS 7.4 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* FELL BELOW FLOOD STAGE AT 11:32 AM FRIDAY.
* FORECAST...THE RIVER WILL FALL TO 4.6 FEET BY SATURDAY MORNING.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Apr 3, 10:09 PM EDT, 41 minutes earlier.

Area forecast discussion, Apr 3, 10:09 PM EDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1009 PM EDT THU APR 3 2014

.SYNOPSIS...
LOW PRESSURE OVER KANSAS WILL MOVE NORTHEAST ACROSS MICHIGAN BY LATE
FRIDAY. THE WARM FRONT WILL MOVE NORTH OF THE AREA ON FRIDAY
MORNING...THEN A COLD FRONT WILL SWEEP ACROSS THE AREA FRIDAY
AFTERNOON. HIGH PRESSURE FROM THE PLAINS STATE WILL CROSS THE LOWER
GREAT LAKES BY SUNDAY. LOW PRESSURE FROM TEXAS WILL MOVE
NORTHEAST ACROSS OHIO LATE MONDAY WITH A TRAILING COLD FRONT
CROSSING THE AREA.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
RAIN OVER EXTREME NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA WILL
CONTINUE TO TAPER OFF OVER THE NEXT SEVERAL HOURS. HOWEVER...THE
RESPITE FROM THE RAIN WILL BE SHORT LIVED. A WARM FRONT DRAPED
ACROSS SOUTHERN OHIO WILL LIFT NORTH LATE TONIGHT AND EARLY
FRIDAY MORNING...BRINGING THE NEXT ROUND OF SHOWERS. PORTIONS OF
NORTHWEST OHIO THAT ALREADY HAD ABOUT AN INCH OF RAIN TODAY MAY
SEE MORE FLOODING WITH THE SECOND ROUND OF SHOWERS. A FLOOD WATCH
IS IN EFFECT FOR THESE AREAS FROM EARLY FRIDAY MORNING INTO EARLY
FRIDAY AFTERNOON.

THERE ARE A WIDE RANGE OF TEMPERATURES ACROSS THE AREA TONIGHT.
NORTHWEST OHIO IS COOLER WITH TEMPERATURES IN THE MID 30S DUE TO
EASTERLY WINDS FLOWING OVER ICE-COVERED LAKE ERIE. CLEVELAND IS A
BIT WARMER WITH TEMPERATURES IN THE MID 40S DUE TO DOWNSLOPING
WINDS. ELSEWHERE...TEMPERATURES ARE GENERALLY IN THE 40S.
TEMPERATURES NEAR THE LAKESHORE WILL REMAIN NEARLY STEADY
OVERNIGHT WITH LIGHT WINDS AND CLOUDY SKIES. TEMPERATURES IN THE
SOUTHERN PORTION OF THE FORECAST AREA WILL SLOWLY
WARM...ESPECIALLY TOWARDS MORNING...AS THE WARM FRONT LIFTS NORTH
AND WINDS SHIFT TO THE SOUTH.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
THE MORNING SHOWERS AND STORMS SHOULD LIFT NORTH ON FRIDAY AND THE
COLD FRONT IS PROGGED TO COME RELATIVELY QUICKLY. NOT SURE IF THE
WARM FRONTAL RAIN AND THE COLD FRONTAL SHOWERS WILL JUST MERGE
TOGETHER OR WILL THERE BE A BREAK...TRUE WARM SECTOR...IN WHICH A
BONIFIDE SQUALL LINE COULD TRY TO GET GOING. IF ANYTHING...IT
MIGHT JUST FIGHT TO BE A FINE LINE OF CONVECTION RIGHT ALONG THE
FRONT. IN ANY CASE...WILL CONTINUE TO FORECAST THUNDER AND IF WE
WERE TO GET A LINE GOING...THERE COULD BE STRONG WINDS AND PERHAPS
EVEN HAIL AS IT STARTS TO COOL ALOFT.

WE SHOULD BE ABLE TO SNEAK INTO THE WARM SECTOR FOR A SHORT
PERIOD FRIDAY. MY TEMPERATURES MAY BE OPTIMISTIC BUT MY FORECAST
HIGH TEMPS ENDED UP BEING CLOSE TO GUIDANCE. BECOMING WINDY ON
FRIDAY... MAINLY WITH THE FRONTAL PASSAGE AND AFTER THE FRONT AS
THE BETTER MIXING DEVELOPS.

STRONG COLD ADVECTION FRIDAY EVENING AND THERE COULD BE A FEW SNOW
SHOWERS BY EARLY SATURDAY MORNING ALTHOUGH IT WILL TAKE A WHILE TO
GET THE BOUNDARY LAYER TO COOL OFF. ANY RAIN/SNOW SHOWERS SHOULD
TAPER OFF SATURDAY AFTERNOON AS HIGH PRESSURE BUILDS IN. HIGHS
MOSTLY IN THE 40S ON SATURDAY.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
SUNDAY WILL BE DRY AS HIGH PRESSURE BUILDS TO THE EAST COAST. THE
NEXT LOW PRESSURE SYSTEM TO KEEP AN EYE ON WILL APPROACH FROM THE
GULF COAST ON MONDAY. THIS SYSTEM BRINGS ANOTHER PLUME OF GULF
MOISTURE AND RAIN LOOKS LIKELY SO INCREASED POPS TO 60-80 PERCENT.
MODELS NOT IN VERY GOOD AGREEMENT WITH THE DEGREE OF COLD AIR TO
FOLLOW IN THE WAKE OF THIS SYSTEM AND WENT WITH A BLEND FOR THE
FORECAST. HIGH PRESSURE WILL RETURN AGAIN BY WEDNESDAY.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
WIDESPREAD IFR AND LOWER ACROSS THE AREA IN OVERRUNNING AHEAD OF
WARM FRONT MOVING TOWARD THE AREA FROM THE SOUTH. CONDITIONS TO
PERSIST THROUGH THE OVERNIGHT AND INTO FRIDAY MORNING UNTIL COLD
FRONT SWEEPS EAST ACROSS THE AREA. ATTM HOWEVER EXPECT CONDITIONS
TO IMPROVE TO MVFR POST COLD FRONT WITH AMPLE LOW LEVEL MOISTURE
REMAINING IN PLACE AND COOLING ALOFT CREATING INSTABILITY IN THE
LOWER LEVELS. ALSO WITH THE WARM FRONT LIFTING ACROSS THE AREA
EARLY FRIDAY DO EXPECT A PERIOD OF LLWS TO DEVELOP INVOF THE WARM
FRONT. WILL HAVE TO EVALUATE TIMING AND ADD LLWS WITH AMENDMENTS
THROUGH THE EVENING.

.OUTLOOK...NON VFR POSSIBLE NE OH/NW PA INTO SATURDAY. IFR
POSSIBLE ALL AREAS MONDAY AFTERNOON INTO TUESDAY.

&&

.MARINE...
LOW PRESSURE WILL TRACK NORTHEAST OUT OF THE PLAINS OVERNIGHT AND
DEEPEN AS IT MOVES THROUGH THE CENTRAL GREAT LAKES ON FRIDAY. THIS
SYSTEM WILL PULL A STRONG COLD FRONT EAST ACROSS LAKE ERIE WITH
WESTERLY WINDS GUSTING TO 30-40 KNOTS FRIDAY AFTERNOON AND
INCREASING FRIDAY NIGHT AS COOLER AIR SETTLES OVER THE LAKE. A GALE
WATCH HAS BEEN ISSUED STARTING AT 4 PM ON THE WESTERN HALF OF THE
LAKE AND 10 PM ON THE EASTERN HALF OF THE LAKE. CONDITIONS WILL
IMPROVE QUICKLY THROUGHOUT THE DAY ON SATURDAY AS HIGH PRESSURE
BUILDS IN FROM THE WEST. THE HIGH WILL BUILD TO THE EAST COAST OVER
THE WEEKEND.

ANOTHER LOW PRESSURE SYSTEM WILL APPROACH FROM THE GULF COAST ON
MONDAY WITH INCREASING NORTHEASTERLY WINDS AHEAD OF IT.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH FROM 4 AM EDT FRIDAY THROUGH FRIDAY AFTERNOON FOR
     OHZ003-006>008-017-018-027.
PA...NONE.
MARINE...GALE WATCH FROM FRIDAY EVENING THROUGH SATURDAY MORNING FOR
     LEZ061-147>149-167>169.
     GALE WATCH FROM FRIDAY AFTERNOON THROUGH LATE FRIDAY NIGHT FOR
     LEZ142>146-162>166.

&&

SYNOPSIS...KOSARIK
NEAR TERM...SCHEPEL
SHORT TERM...KOSARIK
LONG TERM...KEC
AVIATION...TK
MARINE...KEC
Hazardous weather outlook, Apr 3, 4:15 PM EDT, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
415 PM EDT THU APR 3 2014

OHZ009>014-019>023-028>033-036>038-047-089-PAZ001>003-042015-
ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HURON-MEDINA-
SUMMIT-PORTAGE-TRUMBULL-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-
MAHONING-MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
415 PM EDT THU APR 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

LOCALLY HEAVY RAINFALL IS POSSIBLE FRIDAY. THERE IS A THREAT FOR
SEVERE THUNDERSTORMS FRIDAY WITH DAMAGING WINDS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ003-006>008-017-018-027-042015-
LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT-
415 PM EDT THU APR 3 2014

...FLOOD WATCH IN EFFECT FROM 4 AM EDT FRIDAY THROUGH FRIDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

THERE IS A THREAT FOR SEVERE THUNDERSTORMS FRIDAY WITH DAMAGING
WINDS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ142>146-162>166-042015-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
415 PM EDT THU APR 3 2014

...GALE WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH LATE FRIDAY
NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-147>149-167>169-042015-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-WILLOWICK TO GENEVA-
ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
415 PM EDT THU APR 3 2014

...GALE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 10:50 PM EDTRiver Flood WarningCLELucas, Wood45 hr
Apr 3, 10:50 PM EDTRiver Flood WarningCLELucas, Wood4 days
Apr 3, 10:50 PM EDTRiver Flood WarningCLEOttawa, Sandusky, Wood53 hr
Apr 3, 10:50 PM EDTRiver Flood WarningCLEMarion45 hr
Apr 4, 2:31 AM EDTRiver Flood WarningCLELorain38 hr
Apr 4, 3:26 AM EDTGale WarningCLE31 hr
Apr 4, 3:33 AM EDTWind AdvisoryCLECrawford, Erie, Hancock, Huron, Lucas, Marion and 7 more18 hr
Apr 4, 3:54 PM EDTRiver Flood WarningCLETrumbull31 hr

Nearby

River Flood Warnings in Ohio, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.